# SDR DALA2025100607246

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 21,813 hours, 2,529 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 FWD CARGO DOOR / HANDLE CUTOUT / CRACK / DOUBLER REPAIR NEEDED.  REPAIRED PER ERA 627000-14 REV A. (1235902)
